Items where Subject is "QA299.6-433 Analysis"

Warning The system is temporarily closed to updates for reporting purpose.
Group by: Creators | Item Type
Jump to: A | B | D | E | G | Y | Z | Ü | Ş
Number of items at this level: 65.

A

Adduchi, Jim and Djakov, Plamen Borissov and Mityagin, Boris Samuel (2010) Convergence radii for eigenvalues of tri-diagonal matrices. Letters in Mathematical Physics, 91 (1). pp. 45-60. ISSN 0377-9017 (Print) 1573-0530 (Online)

Alan, Muhammed Ali and Göğüş, Nihat Gökhan (2017) A new class of hardy spaces in the plane. Hacettepe Journal of Mathematics and Statistics, 46 (4). pp. 559-565. ISSN 1303-5010

Alan, Muhammed Ali and Göğüş, Nihat Gökhan (2014) Poletsky-Stessin-Hardy spaces in the plane. Complex Analysis and Operator Theory, 8 (5). pp. 975-990. ISSN 1661-8254 (Print) 1661-8262 (Online)

Alan, Muhammed Ali and Göğüş, Nihat Gökhan (2013) Supports of weighted equilibrium measures: complete characterization. Potential Analysis, 39 (4). pp. 411-415. ISSN 0926-2601 (Print) 1572-929X (Online)

Aytuna, Aydın and Sadullaev, Azimbay (2011) Parabolic stein manifolds. [Working Paper / Technical Report] Sabanci University ID:arXiv:1112.1626v1 [math.CV] 7 Dec 2011

Aytuna, Aydın and Zakharyuta, Vyacheslav (2008) On lelong-bremermann lemma. Proceedings of the American Mathematical Society, 136 (5). pp. 1733-1742. ISSN 1088-6826 (e) ISSN 0002-9939 (p)

B

Babaoğlu, Ceni and Erbay, Hüsnü A. and Erkip, Albert (2013) Global existence and blow-up of solutions for a general class of doubly dispersive nonlocal nonlinear wave equations. Nonlinear Analysis: Theory, Methods & Applications, 77 . pp. 82-93. ISSN 0362-546X

Bayraktar, Turgay (2018) Almost sure invariance principle for non-autonomous holomorphic dynamics in P-k. Conformal Geometry and Dynamics, 22 . pp. 45-61. ISSN 1088-4173

Bayraktar, Turgay (2018) Expected number of real roots for random linear combinations of orthogonal polynomials associated with radial weights. Potential Analysis, 48 (4). pp. 459-471. ISSN 0926-2601 (Print) 1572-929X (Online)

Bayraktar, Turgay (2020) Mass equidistribution for random polynomials. Potential Analysis, 53 (4). pp. 1403-1421. ISSN 0926-2601 (Print) 1572-929X (Online)

Bayraktar, Turgay (2019) On global universality for zeros of random polynomials. Hacettepe Journal of Mathematics and Statistics, 48 (2). pp. 384-398. ISSN 1303-5010

Bayraktar, Turgay (2017) Zero distribution of random sparse polynomials. Michigan Mathematical Journal, 66 (2). pp. 389-419. ISSN 0026-2285

Bayraktar, Turgay and Bloom, Thomas and Levenberg, Norman (2018) Pluripotential theory and convex bodies. Sbornik Mathematics, 209 (3). pp. 352-384. ISSN 1064-5616 (Print) 1468-4802 (Online)

Bayraktar, Turgay and Bloom, Thomas and Levenberg, Norman and Lu, Chinh H. (2019) Pluripotential theory and convex bodies: large deviation principle. Arkiv for Matematik, 57 (2). pp. 247-283. ISSN 0004-2080 (Print) 1871-2487 (Online)

Bayraktar, Turgay and Coman, Dan and Hermann, Hendrik and Marinescu, George (2018) A survey on zeros of random holomorphic sections. Dolomites Research Notes on Approximation (SI), 11 (4). pp. 1-19. ISSN 2035-6803

Bayraktar, Turgay and Coman, Dan and Marinescu, George (2020) Universality results for zeros of random holomorphic sections. Transactions of the American Mathematical Society, 373 (6). pp. 3765-3791. ISSN 0002-9947 (Print) 1088-6850 (Online)

Bayraktar, Turgay and Hussung, Steven and Levenberg, Norman and Perera, Menuja (2020) Pluripotential theory and convex bodies: a Siciak-Zaharjuta theorem. Computational Methods and Function Theory, 20 (3-4). pp. 571-590. ISSN 1617-9447 (Print) 2195-3724 (Online)

D

Djakov, Plamen Borissov and Mityagin, Boris (2011) Convergence of spectral decompositions of Hill operators with trigonometric polynomial potentials. Mathematische Annalen, 351 (3). pp. 509-540. ISSN 0025-5831 (print) ; 1432-1807 (online)

Djakov, Plamen Borissov and Mityagin, Boris (2013) Equiconvergence of spectral decompositions of Hill–Schrödinger operators. Journal of Differential Equations, 255 (10). pp. 3233-3283. ISSN 0022-0396

Djakov, Plamen Borissov and Mityagin, Boris (2013) Riesz bases consisting of root functions of 1D Dirac operators. Proceedings of the American Mathematical Society, 141 (4). pp. 1361-1375. ISSN 0002-9939 (Print) 1088-6826 (Online)

Djakov, Plamen Borissov and Mityagin, Boris (2009) Spectral gap asymptotics of one-dimensional Schrödinger operators with singular periodic potentials. In: International Conference on Linear and Non-Linear Theory of Generalized Functions and its Applications, Bedlewo, Poland

Djakov, Plamen Borissov and Mityagin, Boris Samuel (2012) 1D dirac operators with special periodic potentials. Bulletin of the Polish Academy of Sciences - Mathematics, 60 (1). pp. 59-75. ISSN 0239-7269 (Print) 1732-8985 (Online)

Djakov, Plamen Borissov and Mityagin, Boris Samuel (2010) Bari-Markus property for Riesz projections of 1D periodic Dirac operators. Mathematische Nachrichten, 283 (3). pp. 443-462. ISSN 0025-584X

Djakov, Plamen Borissov and Mityagin, Boris Samuel (2013) Combinatorial identities related to Eigen-function decompositions of Hill operators: open questions. Integral Equations and Operator Theory, 75 (1). pp. 7-12. ISSN 0378-620X (Print) 1420-8989 (Online)

Djakov, Plamen Borissov and Mityagin, Boris Samuel (2011) Convergence of spectral decompositions of Hill operators with trigonometric polynomial potentials. Doklady Mathematics (English) / Doklady Akademii Nauk (Russian), 83 (1). pp. 5-7. ISSN 1064-5624

Djakov, Plamen Borissov and Mityagin, Boris Samuel (2013) Divergence of spectral decompositions of Hill operators with two exponential term potentials. Journal of Functional Analysis, 265 (4). pp. 660-685. ISSN 0022-1236

Djakov, Plamen Borissov and Mityagin, Boris Samuel (2012) Equiconvergence of spectral decompositions of Hill operators. Doklady Mathematics (English) / Doklady Akademii Nauk (Russian), 86 (1). pp. 542-544. ISSN 1064-5624 (Print) 1531-8362 (Online)

Djakov, Plamen Borissov and Mityagin, Boris Samuel (2010) Fourier method for one dimensional Schrödinger operators with singular periodic potentials. In: The XIX-th International Workshop on Operator Theory and its Applications, Williamsburg, Virgina, U.S.A.

Djakov, Plamen Borissov and Mityagin, Boris Samuel (2009) Spectral gaps of Schrödinger operators with periodic singular potentials. Dynamics of Partial Differential Equations, 6 (2). pp. 95-165. ISSN 1548-159X

Djakov, Plamen Borissov and Mityagin, Boris Samuel (2012) Unconditional convergence of spectral decompositions of 1D Dirac operators with regular boundary conditions. Indiana University Mathematics Journal, 61 (1). pp. 359-398. ISSN 0022-2518

Djakov, Plamen Borissov and Terzioğlu, Tosun and Yurdakul, Murat and Zakharyuta, Vyacheslav (2011) Bounded operators and complemented subspaces of Cartesian products. Mathematische Nachrichten, 284 (2-3). pp. 217-228. ISSN 0025-584X

Duruk, Nilay and Erbay, Hüsnü A. and Erkip, Albert (2010) Global existence and blow-up for a class of nonlocal nonlinear Cauchy problems arising in elasticity. Nonlinearity, 23 (1). pp. 107-118. ISSN 0951-7715

Duruk, Nilay and Erkip, Albert and Erbay, Hüsnü A. (2009) A higher-order Boussinesq equation in locally non-linear theory of one-dimensional non-local elasticity. IMA Journal of applied mathematics, 74 (1). pp. 97-106. ISSN 0272-4960

Duruk, Nilay and Erkip, Albert and Erbay, Hüsnü A. (2007) Cauchy problem for a higher-order Boussinesq equation. In: 6th International Congress on Industrial and Applied Mathematics (ICIAM 07), Zurich

Duruk Mutlubaş, Nilay and Erbay, Hüsnü Ata and Erkip, Albert (2011) Blow-up and global existence for a general class of nonlocal nonlinear coupled wave equations. Journal of Differential Equations, 250 (3). pp. 1448-1459. ISSN 0022-0396

E

Erbay, H. A. and Erbay, S. and Erkip, Albert (2016) Instability and stability properties of traveling waves for the double dispersion equation. Nonlinear Analysis: Theory, Methods & Applications, 133 . pp. 1-14. ISSN 0362-546X (Print) 1873-5215 (Online)

Erbay, H. A. and Erbay, S. and Erkip, Albert (2014) Thresholds for global existence and blow-up in a general class of doubly dispersive nonlocal wave equations. Nonlinear Analysis: Theory, Methods & Applications, 95 . pp. 313-322. ISSN 0362-546X

Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2022) A comparison of solutions of two convolution-type unidirectional wave equations. Applicable Analysis . ISSN 0003-6811 (Print) 1563-504X (Online) Published Online First http://dx.doi.org/10.1080/00036811.2022.2118117

Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2018) Convergence of a semi-discrete numerical method for a class of nonlocal nonlinear wave equations. ESAIM: Mathematical Modelling and Numerical Analysis, 52 (3). pp. 803-826. ISSN 0764-583X (Print) 1290-3841 (Online)

Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2015) Existence and stability of traveling waves for a class of nonlocal nonlinear equations. Journal of Mathematical Analysis and Applications, 425 (1). pp. 307-336. ISSN 0022-247X (Print) 1096-0813 (Online)

Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2019) Long-time existence of solutions to nonlocal nonlinear bidirectional wave equations. Discrete and Continuous Dynamical Systems, 39 (5). pp. 2877-2891. ISSN 1078-0947 (Print) 1553-5231 (Online)

Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2017) On the decoupling of the improved boussinesq equation into two uncoupled Camassa-Holm equations. Discrete and Continuous Dynamical Systems, 37 (6). pp. 3111-3122. ISSN 1078-0947 (Print) 1553-5231 (Online)

Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2011) The Cauchy problem for a class of two-dimensional nonlocal nonlinear wave equations governing anti-plane shear motions in elastic materials. Nonlinearity, 24 (4). pp. 1347-1359. ISSN 0951-7715

Erbay, Hüsnü A. and Erkip, Albert and Muslu, Gülçin M. (2012) The Cauchy problem for a one dimensional nonlinear elastic peridynamic model. Journal of Differential Equations, 252 (8). pp. 4392-4409. ISSN 0022-0396

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2022) A semi-discrete numerical scheme for nonlocally regularized KdV-type equations. Applied Numerical Mathematics, 175 . pp. 29-39. ISSN 0168-9274 (Print) 1873-5460 (Online)

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2019) Comparison of nonlocal nonlinear wave equations in the long-wave limit. Applicable Analysis . ISSN 0003-6811 (Print) 1563-504X (Online) Published Online First http://dx.doi.org/10.1080/00036811.2019.1577393

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2016) Derivation of generalized Camassa-Holm equations from Boussinesq-type equations. Journal of Nonlinear Mathematical Physics, 23 (3). pp. 314-322. ISSN 1402-9251 (Print) 1776-0852 (Online)

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2015) Derivation of the Camassa-Holm equations for elastic waves. Physics Letters A, 379 (12-13). pp. 956-961. ISSN 0375-9601 (Print) 1873-2429 (Online)

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2020) Numerical computation of solitary wave solutions of the Rosenau equation. Wave Motion, 98 . ISSN 0165-2125 (Print) 1878-433X (Online)

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2015) Some remarks on the stability and instability properties of solitary waves for the double dispersion equation. In: IUTAM Symposium on the Complexity of Nonlinear Waves, Talinn, Estonia

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2016) The Camassa-Holm equation as the long-wave limit of the improved Boussinesq equation and of a class of nonlocal wave equations. Discrete and Continuous Dynamical Systems, 36 (11). pp. 6101-6116. ISSN 1078-0947 (Print) 1553-5231 (Online)

Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2015) Unidirectional wave motion in a nonlocally and nonlinearly elastic medium: the KdV, BBM, and CH equations. In: IUTAM Symposium on the Complexity of Nonlinear Waves, Talinn, Estonia

Erbay, Hüsnü Ata and Erkip, Albert and Şengül Tezel, Yasemin (2020) Local existence of solutions to the initial-value problem for one-dimensional strain-limiting viscoelasticity. Journal of Differential Equations, 269 (11). pp. 9720-9739. ISSN 0022-0396 (Print) 1090-2732 (Online)

Erbay, S. and Erkip, Albert and Kuruk, Gamze (2022) The Camassa-Holm approximation to the double dispersion equation for arbitrarily long times. Monatshefte fur Mathematik, 199 (1). pp. 97-111. ISSN 0026-9255 (Print) 1436-5081 (Online)

Erkip, Albert and Ramadan, Abba Ibrahim (2017) Existence of traveling waves for a class of nonlocal nonlinear equations with bell shaped kernels. Communications on Pure and Applied Analysis, 16 (6). 2125 -2132. ISSN 1534-0392 (Print) 1553-5258 (Online)

G

Göğüş, Nihat Gökhan (2013) Operator valued Dirichlet problem in the plane. Hacettepe Journal of Mathematics and Statistics, 42 (3). pp. 269-280. ISSN 1303-5010

Göğüş, Nihat Gökhan (2016) Structure of weighted hardy spaces in the plane. Filomat, 30 (2). pp. 473-482. ISSN 0354-5180

Göğüş, Nihat Gökhan and Perkins, Tony L. and Poletsky, Evgeny A. (2013) Non-compact versions of Edwards' theorem. Positivity, 17 (3). pp. 459-473. ISSN 1385-1292 (Print) 1572-9281 (Online)

Göğüş, Nihat Gökhan and Poletsky, Evgeny A. (2009) Jensen measures and annihilators of holomorphic functions. Illinois Journal of Mathematics, 53 (2). pp. 679-690. ISSN 0019-2082

Göğüş, Nihat Gökhan and Şahutoğlu, Sönmez (2012) Continuity of plurisubharmonic envelopes in C2. International Journal of Mathematics, 23 (12). ISSN 0129-167X (Print) 1793-6519 (Online)

Göğüş, Nihat Gökhan and Şahutoğlu, Sönmez (2020) On convergence of the Berezin transforms. Journal of Mathematical Analysis and Applications, 491 (1). ISSN 0022-247X (Print) 1096-0813 (Online)

Y

Yavuz, Onur (2010) A reflexivity result concerning banach space operators with a multiply connected spectrum. Integral Equations and Operator Theory, 68 (4). pp. 473-485. ISSN 0378-620X (Print) 1420-8989 (Online)

Z

Zakharyuta, Vyacheslav (2014) Internal characteristics of domains in C-n. Annales Polonici Mathematici, 111 (3). pp. 215-236. ISSN 0066-2216 (Print) 1730-6272 (Online)

Ü

Ülger, Ali and Yavuz, Onur (2011) A fredholm alternative-like result on power bounded operators. Turkish Journal of Mathematics, 35 (3). pp. 473-478. ISSN 1300-0098

Ş

Şengül Tezel, Yasemin (2021) Nonlinear viscoelasticity of strain rate type: an overview. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 477 (2245). ISSN 1364-5021 (Print) 1471-2946 (Online)

This list was generated on Sun Oct 2 13:01:54 2022 +03.